# SDR AALA2009012800384

- Difficulty date: January 28, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N70529
- Make and model: Doug DC-9-82
- Aircraft serial: 49921
- Aircraft time: 54,275 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - CEILING EMERGENCY LIGHTS ABOVE ROWS 5 AND 6 INOPERATIVE.  REPLACED POWER SUPPLY AT ROW 6.
